Sobolev-Jawerth embedding of Triebel-Lizorkin-Morrey-Lorentz spaces and fractional integral operator on Hardy type spaces

Research output: Contribution to journalArticlespeer-review

11 Citations (Scopus)

Abstract

A Sobolev type embedding for Triebel-Lizorkin-Morrey-Lorentz spaces is established in this paper. As an application of this result, the boundedness of the fractional integral operator on some generalizations of Hardy spaces such as Hardy-Morrey spaces and Hardy-Lorentz spaces are obtained. Copyright © 2014 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Original languageEnglish
Pages (from-to)1674-1686
JournalMathematische Nachrichten
Volume287
Issue number14-15
DOIs
Publication statusPublished - Mar 2014

Citation

Ho, K.-P. (2014). Sobolev-Jawerth embedding of Triebel-Lizorkin-Morrey-Lorentz spaces and fractional integral operator on Hardy type spaces. Mathematische Nachrichten, 287(14-15), 1674-1686.

Keywords

  • Sobolev embedding
  • Fractional integral operator
  • Triebel-Lizorkin spaces
  • Morrey spaces
  • Lorentz spaces
  • Hardy-Morrey spaces

Fingerprint Dive into the research topics of 'Sobolev-Jawerth embedding of Triebel-Lizorkin-Morrey-Lorentz spaces and fractional integral operator on Hardy type spaces'. Together they form a unique fingerprint.